Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the limit of transitivity of the multiply transitive substitution groups that do not contain the alternating group


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 4 (1898), 140-143
DOI: https://doi.org/10.1090/S0002-9904-1898-00473-1
This work is cited by: Bull. Amer. Math. Soc., Volume 7, Number 10 (1901), 424--426
MathSciNet review: 1557576
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1898-00473-1